# SDR SWIA202158581

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 907-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT TRACK HAS CORROSION MULTIPLE PLACES BETWEEN FS907 AND FS969.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED LH SIDE SEAT TRACK BETWEEN F.S. 907 AND F.S. 969.00, SEE CONTINUE CARD FOR DETAILS, REF CRJ 900 AMM 53-00-49-400-801-A07
